# SDR AALA201802059038

- Difficulty date: February 3, 2018
- Submitted: February 5, 2018
- Operation: Air carrier
- Aircraft: N169UW
- Make and model: Airbus A321-211
- Aircraft serial: 1455
- Aircraft time: 57,261 hours, 21,421 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Condition: Failed
- Location: Vent Extract
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

VENT EXTRACT FAULT FOLLOWED BY ACRID FUMES THROUGHOUT AIRCRAFT, ESPECIALLY BAD IN COCKPIT.  AIRCRAFT WAS GROUNDED.  REPLACED AVIONICS EXTRACT FAN (18HQ) IAW AMM 21-26-51.
